Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blood clot, fracture in brain after accident. Side effects with eptoin, levipil. Medication to follow?

hi i am a software engineer, 29 year old. I met with an accident 1 month back and my head was injured with blood clott and fracture at right side of my brain. After 2 weeks of bed rest my doctor said i was doing ok, and they insisted me to take eptoin tablet. Initially i had the side effects like lymph noids around my throat and repeated fever , later on consulting my doctor they told me to stop eptoin tablet and told me to take Levipil 500 mg twice a day in morning and evening. After i started taking the Levipil , i feel disinterested in what ever the work i do and feel bit tired and moodiness. As i am now in software field this is affecting my work and career. How much ever i try to concentrate on my work its going way worst. can somebody give me some suggestion which would help me a lot at this moment, as i am becoming mentally disturbed because of all these things.
Asked On : Sun, 20 Jan 2013
Answers:  2 Views:  257
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

As you did not have fits or seizures after the accident, and about one month has passed after the head injury, you do not require long term anti epileptic drugs.

I think you should stop levipil now. Levipil is known to produce behavioural side effects.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Neera Kataria's  Response
Thanks, these minor symptoms can be because of Levipil. You have not mentioned if you had seizures/fits after the head injury? In case you never had fits Levipil can be stopped after consulting with your treating doctor. In case your doctor wants to continue anticonvulsants, request him/her to change to some other drugs such as Sod valproate/lacosamide/oxecarbamazepine etc.
Answered: Fri, 8 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor